# SDR COMA9531208

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L387105A
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EVV - DURING DEPARTURE, LOST ALL HYDRAULIC PRESSURE AND QUANTITY.  ACFT RETURNED TO FIELD.  REPLACED BROKEN DOWNLOCK HYDRAULIC LINE SWIVEL FITTING AND ACFT RETURNED TO SERVICE.
